# SDR ASOA20131126205

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 29,934 hours, 16,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 79
- Part time: 29,934 hours, 16,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE LT REAR FUSELAGE SKIN AT FRAME 79 WAS FOUND TO BE CRACKED NEAR STRINGER 5L.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE FUSELAGE SKIN IAW SRM.
